# SDR DALA2016121509889

- Difficulty date: December 14, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 67,666 hours, 49,602 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND FUMES IN CABIN PRIOR TO BOARDING FOR FIRST FLIGHT. THE CABIN SUPPLY TEMP WAS FULL HOT.  THE CREW INFORMED MAINTENANCE THAT BOTH PACK TEMP SELECTORS WERE SELECTED TO FULL HOT IN MANUAL MODE. THE NO GO ODI CHECKLIST AND THE SMOKE ODOR WORK CARD 2120-2367 WERE COMPLIED WITH. A PNEUMATIC SYSTEM DUCT BURNOUT WAS COMPLIED WITH. NO PROBLEMS WERE NOTE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
